| Model Number |
638RL30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190)
| Date of Event |
01/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 1 year and 6 months post implant of this mitral annuloplasty ring, the ring was explanted and replaced with an annuloplasty band.The reason for replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that the ring was explanted and replaced due to degenerative mitral valve disease with recurrent regurgitation.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.